# SDR DXTA2013012105251

- Difficulty date: January 19, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N871QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258763
- Aircraft time: 4,139 hours, 2,892 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 9006EN42
- Condition: Malfunctioned
- Location: Rt Mlg Door
- Part time: 4,139 hours, 2,892 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, NOTICED ALL GEAR INDICATORS ILLUMINATED.  WHEN THE GEAR WAS SELECTED DOWN ALL GREEN AND ONE RED RT GEAR LIGHT.  COMPLETED THE CHECK LIST AND LANDED NORMAL.   REMOVED AND REPLACED RIGHT MAIN GEAR NORMAL DOOR LOCK SWITCH AND OPS CHECKED GOOD PER MM 32-60-00 AND WM 32-60-10. ALL GEAR INDICATIONS ARE NORMAL AT THIS TIME.
